# SDR UHLA2013101000488

- Difficulty date: October 10, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 23,713 hours, 14,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT SHEAR PLATE AROUND RIVETS.  R & R RT SHEAR PLATE LOCATED IN AFT GALLEY AREA BETWEEN FRAMES 87 AND 88.
